# SDR FDEA202404240284

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N259FE
- Make and model: Boeing 767-300
- Aircraft serial: 67534
- Aircraft time: 245 hours, 129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 111975
- Condition: Damaged
- Location: Low Flow
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED EQUIP OVHT EICAS. COMPLIED WITH  CHECKLIST. RECEIVED AGAIN ON LANDING. COMPLIED WITH  CHECKLIST ALL WAY THROUGH ON GRID AND INFLICT.  SWITCH LEFT IN STBY DURING SHUTDOWN. COMPLIED WITH  ALL CHECKLIST.  INSATLLED NEW EQUIPMENT COOLING LOW FLOW SENSOR IAW AMM REF 21-58-17-2, ACCOMPLISHED EQUIP COOLING TEST ALL TEST PASSED. NO LEAKS DTETED.  ALL MSG CLEARED, NO BURN SMELL DETECTED. OK FOR SERVICE.
